×

Found 229 Documents (Results 1–100)

100
MathJax

Oscillations of a stratified liquid partially covered with ice (general case). (English. Russian original) Zbl 1443.35204

Math. Notes 107, No. 1, 160-172 (2020); translation from Mat. Zametki 107, No. 1, 130-144 (2020).
PDF BibTeX XML Cite
Full Text: DOI

An analog of the Sobolev inequality on a stratified set. (English. Russian original) Zbl 1418.58007

St. Petersbg. Math. J. 30, No. 5, 869-875 (2019); translation from Algebra Anal. 30, No. 5, 149-158 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Hardy inequalities on homogeneous groups. 100 years of Hardy inequalities. (English) Zbl 1428.22011

Progress in Mathematics 327. Cham: Birkhäuser (ISBN 978-3-030-02894-7/hbk; 978-3-030-02895-4/ebook). xvi, 571 p., open access (2019).
PDF BibTeX XML Cite
Full Text: DOI

Aspects of the mathematical analysis of nonlinear stratified water waves. (English) Zbl 1326.35274

Escher, Joachim (ed.) et al., Elliptic and parabolic equations. Selected papers based on the presentations at the workshop, Hannover, Germany, September 10–12, 2013. Cham: Springer (ISBN 978-3-319-12546-6/hbk; 978-3-319-12547-3/ebook). Springer Proceedings in Mathematics & Statistics 119, 159-177 (2015).
PDF BibTeX XML Cite
Full Text: DOI

Oscillations of stratified fluids. (English. Russian original) Zbl 1301.35111

J. Math. Sci., New York 164, No. 4, 574-602 (2010); translation from Sovrem. Mat., Fundam. Napravl. 29, 103-130 (2008).
PDF BibTeX XML Cite
Full Text: DOI

Calculation and measurement of conical beams of three-dimensional periodic internal waves excited by a vertically oscillating piston. (English. Russian original) Zbl 1354.76006

Fluid Dyn. 42, No. 4, 612-626 (2007); translation from Izv. Ross. Akad. Nauk, Mekh. Zhidk. Gaza 42, No. 4, 117-133 (2007).
MSC:  76-05 76D33
PDF BibTeX XML Cite
Full Text: DOI

On some qualitative properties of stratified flows. (English) Zbl 1133.35080

Paycha, S. (ed.) et al., Geometric and topological methods for quantum field theory. Proceedings of the summer school, Villa de Leyva, Colombia, July 11–29, 2005. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4062-7/pbk). Contemporary Mathematics 434, 193-204 (2007).
PDF BibTeX XML Cite

Stratified Lie groups and potential theory for their sub-Laplacians. (English) Zbl 1128.43001

Springer Monographs in Mathematics. New York, NY: Springer (ISBN 978-3-540-71896-3/hbk). xxvi, 800 p. (2007).
PDF BibTeX XML Cite
Full Text: DOI

The generation of three-dimensional internal waves and attendant boundary layers in a viscous continuously stratified fluid. Construction of an analytical solution. (English. Russian original) Zbl 1200.76052

Fluid Dyn. 41, No. 6, 949-956 (2006); translation from Izv. Ross. Akad. Nauk, Mekh. Zhidk. Gaza 2006, No. 6, 106-113 (2006).
MSC:  76D33 76D50
PDF BibTeX XML Cite
Full Text: DOI

Harmonic maps from Riemannian polyhedra to space of nonpositive curvature. (English) Zbl 1199.58007

Bakry, Dominique (ed.) et al., Current trends in potential theory. Proceedings of the 2nd IMAR workshop on potential theory, Bucharest, Romania, September 9–29, 2002, and the potential theory conference, Bucharest, Romania, September 23–27, 2003. Bucharest: Theta (ISBN 973-85432-6-6). Theta Series in Advanced Mathematics 4, 29-46 (2005).
MSC:  58E20 49N60 58A35
PDF BibTeX XML Cite

Asymptotically optimal algorithms for some stationary ill-conditioned problems on composite manifolds. (English. Russian original) Zbl 1059.65102

Mosc. Univ. Comput. Math. Cybern. 2002, No. 1, 1-12 (2002); translation from Vestn. Mosk. Univ., Ser. XV 2002, No. 1, 3-13 (2002).
PDF BibTeX XML Cite

Properties of the exact wave-type solutions in the theory of stratified flows. (English. Russian original) Zbl 1094.76510

J. Appl. Math. Mech. 66, No. 1, 65-70 (2002); translation from Prikl. Mat. Mekh. 66, No. 1, 69-74 (2002).
MSC:  76D33 76F45
PDF BibTeX XML Cite

Knotted solitons. (English) Zbl 1027.35108

Li, Ta Tsien (ed.) et al., Proceedings of the international congress of mathematicians, ICM 2002, Beijing, China, August 20-28, 2002. Vol. I: Plenary lectures and ceremonies. Beijing: Higher Education Press. 235-244 (2002).
MSC:  35Q51 81T10 35S35 81V25 57M27
PDF BibTeX XML Cite
Full Text: arXiv

The role of the domain topology on the number of positive solutions to asymptotically linear elliptic problems. (English) Zbl 1016.35024

Heinonen, J. (ed.) et al., Papers on analysis: a volume dedicated to Olli Martio on the occasion of his 60th birthday. Jyväskylä: Univ. Jyväskylä, Institut für Mathematik und Statistik. Ber., Univ. Jyväskylä. 83, 255-279 (2001).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software